Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS Columbia, SC

February 6, 202011 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Feb 6, 2020, 4:02 PM EST for 11 counties in South Carolina. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 4:02 PM EST (21:02 UTC)
Expired
Feb 6, 2020, 4:45 PM EST
In force
43 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Aiken County, SC, Calhoun County, SC, Chesterfield County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 73 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 4:11 PM ESTTSTM WND GST 463 Se Columbia, SC46 MPH GUST REPORTED BY HAMILTON-OWENS FIELD ASOS.
Feb 6, 4:23 PM ESTTSTM WND DMG4 Wsw Bethune, SCKERSHAW DISPATCH REPORTED A TREE FELL ON AN OCCUPIED VEHICLE AND BLOCKED THE ROAD ON HWY 1 AT OLD CC RD. NO INJURIES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 10:12 AM ESTTornado WatchSPC7 hr
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

902 
WUUS52 KCAE 062102
SVRCAE
SCC003-017-025-039-055-057-061-063-075-079-085-062145-
/O.NEW.KCAE.SV.W.0030.200206T2102Z-200206T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
402 PM EST Thu Feb 6 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fairfield County in central South Carolina...
  South central Lancaster County in central South Carolina...
  Western Lee County in central South Carolina...
  Northwestern Calhoun County in central South Carolina...
  Central Chesterfield County in central South Carolina...
  Southeastern Lexington County in central South Carolina...
  Northwestern Sumter County in central South Carolina...
  East central Aiken County in central South Carolina...
  Northwestern Orangeburg County in central South Carolina...
  Kershaw County in central South Carolina...
  Richland County in central South Carolina...

* Until 445 PM EST.

* At 402 PM EST, severe thunderstorms were located along a line
  extending from Kershaw to near Elgin to Sandy Run, moving east at
  55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Sumter, West Columbia, Cayce, Forest Acres, Camden,
  Bishopville, Springdale, St. Andrews, Dentsville, Oak Grove, South
  Sumter, Shaw Air Base, McEntire Air Base, Lake Wateree Dam, South
  Congaree, Pine Ridge, Gaston, Arcadia Lakes and Eastover.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 63 and 119.
 Interstate 26 between mile markers 106 and 132.
 Interstate 77 between mile markers 0 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EST for central South
Carolina. A Tornado Watch also remains in effect until 800 PM EST for
central South Carolina.

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3443 8016 3437 8029 3432 8024 3437 8018
      3427 8018 3388 8033 3364 8121 3410 8112
      3449 8068 3473 8013
TIME...MOT...LOC 2102Z 252DEG 47KT 3452 8059 3410 8079 3378 8097 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HC
1 follow-up statement
758 
WWUS52 KCAE 062127
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
427 PM EST Thu Feb 6 2020

SCC039-057-062137-
/O.CAN.KCAE.SV.W.0030.000000T0000Z-200206T2145Z/
Fairfield SC-Lancaster SC-
427 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD AND
SOUTH CENTRAL LANCASTER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for central South
Carolina.

LAT...LON 3443 8016 3437 8029 3432 8024 3437 8018
      3427 8018 3388 8033 3364 8121 3383 8117
      3429 8064 3456 8047 3473 8013
TIME...MOT...LOC 2127Z 252DEG 47KT 3461 8023 3420 8044 3388 8062 

$$

SCC003-017-025-055-061-063-075-079-085-062145-
/O.CON.KCAE.SV.W.0030.000000T0000Z-200206T2145Z/
Lee SC-Calhoun SC-Chesterfield SC-Lexington SC-Sumter SC-Aiken SC-
Orangeburg SC-Kershaw SC-Richland SC-
427 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR WESTERN LEE...NORTHWESTERN CALHOUN...CENTRAL CHESTERFIELD...
SOUTHEASTERN LEXINGTON...NORTHWESTERN SUMTER...EAST CENTRAL AIKEN...
NORTHWESTERN ORANGEBURG...KERSHAW AND SOUTHEASTERN RICHLAND
COUNTIES...

At 427 PM EST, severe thunderstorms were located along a line
extending from near Carolina Sandhills Wildlife Refuge to 8 miles
southeast of Goodale State Park to near Eastover, moving east at 55
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Sumter, Cayce, Camden, Bishopville, South Sumter, Shaw Air
Base, McEntire Air Base, Gaston, Eastover, Lugoff, Oakland, Mulberry,
Fort Jackson, Congaree National Park, Hopkins, Cassatt, Horrel Hill,
Carolina Sandhills Wildlife Refuge and SC State Farmer's Market.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 79 and 119.
 Interstate 26 between mile markers 117 and 132.
 Interstate 77 between mile markers 2 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for central South
Carolina.

&&

LAT...LON 3443 8016 3437 8029 3432 8024 3437 8018
      3427 8018 3388 8033 3364 8121 3383 8117
      3429 8064 3456 8047 3473 8013
TIME...MOT...LOC 2127Z 252DEG 47KT 3461 8023 3420 8044 3388 8062 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 1:47 PM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 6, 1:47 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
147 PM EST Thu Feb 6 2020

.SYNOPSIS...
An approaching strong cold front will move through the forecast
area this evening. Showers and thunderstorms will occur along
and ahead of the front. The thunderstorms could be severe. Rain
chances will diminish late tonight as the system moves away from
the region with dry high pressure expected for Saturday. It will
be windy just behind the front Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main concerns are severe thunderstorms including tornadoes
and flash flooding this afternoon and evening.

The highly amplified upper trough will be moving east and into
the forecast area as a very pronounced mid-level speed max
moves into the trough base. The water vapor imagery shows
moisture spreading northeast ahead of the trough. This deep
moisture/higher theta-e air will be in the Carolinas and Georgia
through the evening. Precipitable water is forecast to be near
1.8 inches.

The associated strong cold front will approach the region this
afternoon and move through the area tonight. The air mass ahead
of the front is unstable. Upstream observations indicate
surface-based CAPE increasing to around 500 J/kg. The KCAE 88D
confirms a strong h85 jet with speeds near 60 knots. Radar
trends show showers and thunderstorms slowly shifting eastward
along the low-level jet. The high shear and sufficient
instability supports severe thunderstorms. Damaging winds are
the main threat, but tornadoes may occur as well in both
discrete cells ahead of and along the QLCS. Given the strength
of the low-level jet, potential mixing will result in gusty
winds ahead of the front. Expect gusts around 35 mph. We have
posted a Lake Wind Advisory.

Flooding concern...a flash flood watch is in effect. The threat
may be greatest in the SC Piedmont and west Midlands where
flash flood guidance is lower but generally expect 2 to 3
inches of rain with locally higher amounts across the region.

The cold front is forecast to move through the area around
midnight with showers diminishing. It will remain breezy behind
the strong front. The guidance was close with lows in the mid
40s to lower 50s.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Deepening low pressure over the Northeast U.S. will result in a
tight surface gradient over The Midlands and CSRA on Friday. Expect
winds 20 to 30 mph with gusts to 40 mph across the region. Any
trees, power poles or power lines damaged by severe thunderstorm
winds on Thursday could come down, therefore please exercise caution
with outdoor activities. Winds will diminish Friday Night.

A fast moving upper trough zips through the region Saturday
afternoon and evening with a slight chance of showers. High
pressure rebuilds for Sunday with dry weather and slightly
warmer temperatures.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
High pressure moves offshore on Monday which allows a significant
warming trend to begin. The Midlands and CSRA will be in between
strong high pressure aloft over the Western Atlantic Ocean and a
deep upper trough over the Western U.S. during the middle of next
week. Disturbances are forecast to eject out of the upper trough and
ride over high pressure. Expect unseasonably warm temperatures
and scattered to numerous showers.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Numerous showers and a few thunderstorms will affect the
terminals near and ahead of a strong cold front. Damaging wind
may be associated with the thunderstorms. Other than in showers,
expect mainly MVFR conditions and it will be generally breezy.
The GFS LAMP and observation trends support gusts 25 to 30
knots. Drying will occur behind the front and expect VFR
conditions developing after 06z. It will remain breezy just
behind the front. The strong low-level jet associated with the
front supports low-level wind shear. Have included this shear in
the terminal forecasts based on the KCAE 88D and NAM.

EXTENDED AVIATION OUTLOOK...VFR conditions are forecast Friday,
but it will be windy. No significant impacts expected Saturday
and Sunday. Increased moisture in a southerly flow ahead of a
frontal system may result in restrictions Monday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 7 PM EST Friday for GAZ040-063>065-
     077.
     Flash Flood Watch until 1 AM EST Friday for GAZ040-063>065.
SC...Lake Wind Advisory until 7 PM EST Friday for SCZ016-018-
     020>022-025>031-035>038-041-115-116.
     Flash Flood Watch until 1 AM EST Friday for SCZ016-018-020>022-
     025>028-030-115-116.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, Feb 6, 6:13 AM EST, 9 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
613 AM EST Thu Feb 6 2020

GAZ040-063>065-SCZ016-018-020>022-025>028-030-115-116-071115-
Lincoln-McDuffie-Columbia-Richmond-Chesterfield-McCormick-Newberry-
Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Aiken-
Northern Lancaster-Southern Lancaster-
613 AM EST Thu Feb 6 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
FRIDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GAZ077-SCZ029-031-035>038-041-071115-
Burke-Lee-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
613 AM EST Thu Feb 6 2020

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
FRIDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Feb 6, 3:09 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
309 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLOOD            10 N LANCASTER          34.86N 80.81W
02/06/2020                   LANCASTER          SC   LAW ENFORCEMENT

            SCHP REPORTED ROADWAY FLOODING REBOUND ROAD
            AND CHARLOTTE HIGHWAY.

&&

DA
Local storm report, Feb 6, 3:28 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
328 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     3 SE MARTINEZ           33.49N 82.06W
02/06/2020                   RICHMOND           GA   911 CALL CENTER

            RICHMOND COUNTY DISPATCH REPORTED TREE DOWN
            ON POWER LINE ON REGENT ROAD AT WHEELER
            ROAD. TIME ESTIMATED BY RADAR.

&&

DA
Local storm report, Feb 6, 3:40 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
340 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 WSW SUMMIT            33.91N 81.45W
02/06/2020                   LEXINGTON          SC   911 CALL CENTER

            COUNTY DISPATCH REPORTS TREE DOWN IN ROADWAY
            ON LIGHTWOOD KNOT ROAD. TIME ESTIMATED BY
            RADAR.

&&

DA
Local storm report, Feb 6, 3:43 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
343 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            NEWBERRY                34.28N 81.62W
02/06/2020                   NEWBERRY           SC   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED WITHIN THE CITY OF
            NEWBERRY DUE TO FLOODING.

&&

CRL
Local storm report, Feb 6, 3:48 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
348 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     6 SSE GILBERT           33.84N 81.35W
02/06/2020                   LEXINGTON          SC   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED TREE IN ROADWAY
            ELBERT TAYLOR ROAD AND WINDY WOOD ROAD. TIME
            ESTIMATED BY RADAR.

&&

DA
Local storm report, Feb 6, 3:58 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
358 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FUNNEL CLOUD     8 SSE MONETTA           33.75N 81.53W
02/06/2020                   AIKEN              SC   TRAINED SPOTTER

            ROTATING WALL CLOUD AND FUNNEL CLOUD
            REPORTED AT MILE MARKER 30, I-20. MOVEMENT
            EASTWARD.

&&

DA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 3:52 AM ESTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more24 hr
Feb 6, 6:08 AM ESTRiver Flood WarningCAEChesterfield, Marlboro21 days
Feb 6, 6:08 AM ESTRiver Flood WarningCAEOrangeburg21 days
Feb 6, 6:08 AM ESTRiver Flood WarningCAEEdgefield, McCormick69 hr
Feb 6, 6:08 AM ESTRiver Flood WarningCAENewberry, Union4 days
Feb 6, 10:11 AM ESTRiver Flood WarningCAELexington, Richland5 days
Feb 6, 12:09 PM ESTSevere Thunderstorm WarningCAELancaster36 min
Feb 6, 1:16 PM ESTSevere Thunderstorm WarningCAEMcCormick44 min
Feb 6, 1:18 PM ESTTornado WarningCAEMcCormick27 min
Feb 6, 1:23 PM ESTAreal Flood AdvisoryCAELancaster4 hr
Feb 6, 1:26 PM ESTAreal Flood AdvisoryCAEMcCormick4 hr
Feb 6, 1:51 PM ESTSevere Thunderstorm WarningCAEMcCormick39 min
Feb 6, 2:11 PM ESTSevere Thunderstorm WarningCAENewberry49 min
Feb 6, 2:14 PM ESTAreal Flood AdvisoryCAEEdgefield, Fairfield, McCormick, Newberry, Saluda4 hr
Feb 6, 2:28 PM ESTTornado WarningCAEAiken, Edgefield32 min
Feb 6, 2:32 PM ESTSevere Thunderstorm WarningCAEEdgefield, McCormick, Newberry, Saluda28 min
Feb 6, 2:33 PM ESTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster42 min
Feb 6, 2:34 PM ESTRiver Flood WarningCAEKershaw5 days
Feb 6, 2:34 PM ESTRiver Flood WarningCAEGreenwood, Newberry, Saluda8 days
Feb 6, 2:35 PM ESTRiver Flood WarningCAEFairfield, Kershaw, Lancaster16 days
Feb 6, 2:38 PM ESTAreal Flood AdvisoryCAEFairfield4 hr
Feb 6, 2:58 PM ESTSevere Thunderstorm WarningCAEMcCormick36 min
Feb 6, 2:59 PM ESTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, Newberry, Saluda46 min
Feb 6, 3:10 PM ESTSevere Thunderstorm WarningCAEAiken, Chesterfield, Fairfield, Kershaw, Lancaster, Lexington and 1 more50 min
Feb 6, 3:14 PM ESTSevere Thunderstorm WarningCAEAiken31 min
Feb 6, 3:38 PM ESTSevere Thunderstorm WarningCAEAiken, Lexington37 min
Feb 6, 3:54 PM ESTAreal Flood AdvisoryCAECalhoun, Lexington, Richland3 hr
Feb 6, 4:07 PM ESTSevere Thunderstorm WarningCAEBamberg, Barnwell, Calhoun, Orangeburg38 min
Feb 6, 4:29 PM ESTAreal Flood AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Orangeburg3 hr
Feb 6, 4:39 PM ESTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg51 min
Feb 6, 4:43 PM ESTSevere Thunderstorm WarningCAECalhoun, Chesterfield, Kershaw, Lee, Richland, Sumter62 min
Feb 6, 4:51 PM ESTTornado WarningCAEBarnwell23 min
Feb 6, 5:14 PM ESTSpecial Weather StatementCAECalhoun31 min
Feb 6, 5:19 PM ESTAreal Flood AdvisoryCAEBamberg, Calhoun, Clarendon, Lee, Orangeburg, Richland and 1 more3 hr
Feb 6, 5:19 PM ESTSpecial Weather StatementCAEBamberg, Orangeburg41 min
Feb 6, 5:31 PM ESTSpecial Weather StatementCAELee44 min
Feb 6, 5:35 PM ESTSevere Thunderstorm WarningCAEBamberg, Calhoun, Orangeburg40 min
Feb 6, 5:47 PM ESTSpecial Weather StatementCAEClarendon58 min
Feb 6, 6:12 PM ESTAreal Flood AdvisoryCAEEdgefield, McCormick, Newberry, Saluda6 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.